# SDR DALA13009600943

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 62,256 hours, 46,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5917579209
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VAULT DOOR FRAME HAS CRACK PROPAGATING BEYOND STOP DRILL.  CRACK IS 0.5 IN LONG  LOCATED ON UPPER RT CORNER, 5 IN RT OF CENTER LINE.  REPLACED UPPER FRAME AT AFT VAULT DOOR IAW SRM 51-30-2 AND 51-30-5.
